| Model Number |
V+C+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that the device was providing "inconsistent" fio2 (fraction of inspired oxygen) readings and low tidal volume levels.There were no reports of patient use associated with the reported issue.
Event or Problem Description
It was reported to ventec that the device's exhaled tidal volume (vte) levels were low.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 ¿ section b5, describe event or problem, of the initial medwatch report stated: it was reported to ventec that the device was providing "inconsistent" fio2 (fraction of inspired oxygen) readings and low tidal volume levels.There were no reports of patient use associated with the reported issue.Section b5, describe event or problem, of the initial medwatch report should have stated: it was reported to ventec that the device's exhaled tidal volume (vte) levels were low.There were no reports of patient involvement associated with the reported event.New information for supplemental medwatch report 001 ¿ h6: the device was evaluated by ventec where the reported issue of its exhaled tidal volume (vte) levels being low could not be duplicated or confirmed.Proper device operation was confirmed through functional and performance testing.The cause of the reported issue could not be determined.